# SDR USAA920081057

- Difficulty date: April 21, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 80,759 hours, 31,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N54125
- Part serial: NSN
- Condition: Corroded
- Location: Bs 1375-1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C12 CHECK - CORROSION ON ANGLE, BS 1375 - BS 1380, RBL 23.  REPLACED ANGLE, BS 1375 - BS 1380, RBL 23 IAW B757 SRM 51-40-02.
